# SDR ASMF200503014

- Difficulty date: March 14, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 35,695 hours, 13,868 cycles
- Engine: Pwa PW2037
- Engine time: 28,602 hours, 11,278 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Control Valve
- Part number: 97980611
- Part serial: P771C
- Condition: Failed
- Location: Lt Engine
- Part time: 6,983 hours, 2,445 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AFTER ENGINES STARTED WITH CROSSED FEEDING, EICAS MESSAGES R HYD R SUR PRESS, R ENG REV CONE, L ENG REV CONE, L ENG FIRE LOOP 2, EPR DET LOOP 2 INCHES AND (RT ENGINE EPR OUT OF SERVICE) WERE SHOWN AND PNEUMATIC AUXILIARY POWER UNIT FAIL. THE ENGINES WERE TURNED OFF AND FIM 71-00-00 FIGURE 110, SHEET 1, CODE 352-17 AND 352-15 PROCEDURES WERE PERFORMED AND ENGINES WERE RESTARTED IAW MM 71-00-00, TESTED CORRECT. DURING OVERNIGHT SERVICE, THE SURGE CONTROL VALVE OF AUXILIARY POWER UNIT WAS REPLACED IAW MM 49-53-01, TESTED CORRECT.
